A note about full Hilbert modules over Fréchet locally C*
-algebras
Novi Sad Journal of Mathematics, Tome 37 (2007) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2007_37_1a_4,
author = {M. Joita},
title = {A note about full {Hilbert} modules over {Fr\'echet} locally {C*
} -algebras},
journal = {Novi Sad Journal of Mathematics},
pages = {27-32},
year = {2007},
volume = {37},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2007_37_1a_4/}
}
M. Joita. A note about full Hilbert modules over Fréchet locally C* -algebras. Novi Sad Journal of Mathematics, Tome 37 (2007) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2007_37_1a_4/